Alert archive / Montana / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Great Falls, MT

June 18, 2013Teton County, Montana

NWS Great Falls, MT issued this flash flood warning at Jun 18, 2013, 5:22 PM MDT for Teton County, Montana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2013, 5:22 PM MDT (23:22 UTC)
Expired
Jun 18, 2013, 9:15 PM MDT
In force
4 hr
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Flood severity
None

County Teton County, MT

The radar

The Great Falls radar (KTFX), 119 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
2021 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WGUS55 KTFX 182322
FFWTFX
MTC099-190315-
/O.NEW.KTFX.FF.W.0004.130618T2322Z-130619T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
522 PM MDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN TETON COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 915 PM MDT

* AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  POSSIBLE FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* THE MAIN AREAS THAT WILL BE AFFECTED ARE BLACKLEAF CREEK...MUDDY   
  CREEK AND COW CREEK IN TETON COUNTY.

THIS ALSO INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 66 AND 67.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&


LAT...LON 4812 11296 4813 11236 4797 11235 4797 11286

$$

MLV
1 follow-up statement
936 
WGUS75 KTFX 190212
FFSTFX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
812 PM MDT TUE JUN 18 2013

MTC099-190221-
/O.CAN.KTFX.FF.W.0004.000000T0000Z-130619T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TETON MT-
812 PM MDT TUE JUN 18 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN TETON
COUNTY...

HEAVY PRECIPITATION IS NO LONGER EXPECTED IN THE BLACKLEAF 
CREEK...MUDDY CREEK AND COW CREEK BASINS IN TETON COUNTY. AS A 
RESULT...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL MONTANA.

LAT...LON 4812 11296 4813 11236 4797 11235 4797 11286

$$

MPJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 2:43 PM MDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 18, 2:43 PM MDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
243 PM MDT Tue Jun 18 2013

.DISCUSSION...
Today through Thursday...A low pressure system moving over the
Pacific Northwest coast today will bring increased moisture and
instability to Montana. These factors will help generate showers and
thunderstorms over terrain this afternoon. A frontal boundary
associated with this system will also move into Western Montana
today providing a good forcing mechanism for storm development. As a
result the Storm Prediction Center continues to keep Western and
Central Montana under a Slight Risk for severe thunderstorms. Storms
decrease overnight, but another round of potentially severe weather
is expected for Wednesday as the main system continues to move east
across the Northern Rockies. The most unstable conditions will also
shift northeast into Central and Eastern Montana, where the Storm
Prediction Center has a Slight Risk for Wednesday as well. The
potential for the strongest storms will be along and east of a
Havre-to-Stanford line as wind shear and instability are strongest
there. Precipitation from storms may be heavy adding the potential
for flash flooding. The system will lift northeast across the area
later Wednesday night into Thursday keeping high POPs in the
mountains. Westerly down-slope winds will hinder shower/thunderstorm
development Thursday though. Winds strengthen along the Rocky
Mountain Front Thursday making high wind highlights possible.
Temperatures cool Wednesday as the main front moves through the area.

Thursday night through Tuesday...No significant changes made to
the medium range forecast. An unsettled pattern will persist
through Saturday as a closed upper low will remain quasi-
stationary over northwest Montana. Short wave energy will
continue to rotate out from the base of the low and help initiate
shower and thunderstorm development each day. The strength of
these storms will depend on availability of low level moisture
and the strength of the divergent flow aloft. The models also
continue to differ on the upper low's position which, in turn,
will affect where and how strong thunderstorms will be. Because
of these differences, have continued to broad-brush the pops
through Saturday. By late Saturday, the models move the low to
northeast Montana and lift it out as an upper ridge begins
building over the Pacific Northwest. The ridge breaks down on
Sunday as short wave energy ripples across the area within the
westerly flow aloft. Isolated thunderstorms will remain a
possibility Sunday and Monday. By Tuesday, weak upper ridging
returns though isolated showers will persist over the southwest
mountains. Temperatures will remain below seasonal averages to
start the period due to cloud cover and periodic cold advection
from transient shortwaves. Temperatures should rise above
seasonal averages to start the week.

&&

.AVIATION...
Updated 1725Z.
A trof over the Pacific Northwest will continue to influence the
weather across the area through 18Z Wednesday. Thunderstorms will
initially develop over the mountains early this afternoon and begin
to push into the plains late in the afternoon. The most widespread
thunderstorms activity will be in the KCTB area where a cold front
will approach this evening. Some of the storms cloud contain large
hail and strong wind gusts to 50 knots...mainly north and west of a
KBTM to KGTF to KHVR line. Less than VFR conditions can be expected
with some of the heavier storms. The threat for storms will be lower
in KLWT and KBZN area where lack of lift and/or drier air will limit
thunderstorm coverage. Langlieb

&&

.HYDROLOGY...
More widespread showers and thunderstorms are possible along the
Rocky Mountain Front and adjacent plains this afternoon and
evening and over most of the plains of North Central/Central
Montana on Wednesday. Some of these storms may produce brief heavy
rainfall. These periods will need to be monitored for possible
areal flood/flash flood highlights. The greater area of concern is
across eastern portions of north central and central Montana for
Wednesday that still have moist soil that would not be able to
absorb much rapid rainfall. If rainfall from storms today are
significant along the Rocky Mountain Front additional rainfall on
Wednesday will increase the flooding threat there as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  54  76  46  67 /  60  80  80  20
CTB  52  73  45  64 /  70 100  90  30
HLN  53  75  46  67 /  50  70  60  30
BZN  48  79  42  69 /  30  50  40  20
WEY  38  70  32  61 /  20  30  20  20
DLN  48  71  39  65 /  40  60  50  20
HVR  59  84  51  73 /  50  80  90  20
LWT  53  80  44  69 /  40  60  80  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening
Broadwater...Cascade...Central and Southern Lewis and Clark...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Hill...Jefferson...Judith Basin...Liberty...Meagher...Northern
Rocky Mountain Front...Southern Rocky Mountain Front...Toole.

&&

weather.gov/greatfalls
Hazardous weather outlook, Jun 18, 2:50 PM MDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
250 PM MDT TUE JUN 18 2013

MTZ009>014-044>046-048>050-052>054-191200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER-
250 PM MDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS CONTINUES INTO THE
DAY ON WEDNESDAY...AND SPREADS EAST ACROSS THE PLAINS OF NORTH
CENTRAL AND CENTRAL MONTANA. SIMILAR THREATS TO THOSE TODAY ARE
EXPECTED AGAIN. THE MAIN AREA OF CONCERN ON WEDNESDAY WILL BE
EAST OF INTERSTATE 15...WHERE MOIST SOILS MAY NOT BE ABLE TO
HANDLE THE POTENTIALLY HEAVY RAINFALL...POSSIBLY RESULTING IN
FLASH FLOODING.

WESTERLY WINDS WILL BECOME BREEZY IN THE WAKE OF THE SYSTEM ON
THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN
FRONT.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

MTZ047-051-191200-
BLAINE-FERGUS-
250 PM MDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL
BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE NORTH
CENTRAL AND CENTRAL MONTANA TODAY. SOME STORMS MAY BECOME SEVERE
AT TIMES. THREATS FROM SUCH STORMS MAY INCLUDE STRONG GUSTY WINDS
AND HAIL...BUT BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS CONTINUES INTO THE
DAY ON WEDNESDAY...AND SPREADS EAST ACROSS THE PLAINS OF NORTH
CENTRAL AND CENTRAL MONTANA. SIMILAR THREATS TO THOSE TODAY ARE
EXPECTED AGAIN. THE MAIN AREA OF CONCERN ON WEDNESDAY WILL BE
EAST OF INTERSTATE 15...WHERE MOIST SOILS MAY NOT BE ABLE TO
HANDLE THE POTENTIALLY HEAVY RAINFALL...POSSIBLY RESULTING IN
FLASH FLOODING.

WESTERLY WINDS WILL BECOME BREEZY IN THE WAKE OF THE SYSTEM ON
THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN
FRONT.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

MTZ008-015-055-191200-
BEAVERHEAD-MADISON-GALLATIN-
250 PM MDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL
BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE SOUTHWEST
MONTANA TODAY. SOME STORMS MAY BECOME STRONG AT TIMES...POSSIBLY
PRODUCING GUSTY WINDS...SMALL HAIL...AND BRIEF HEAVY RAINFALL. THE
BRIEF HEAVY RAINFALL MAY CAUSE RAPID DEBRIS FLOW OR FLASH
FLOODING ON SOME BURN SCAR AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT FOR STRONG THUNDERSTORMS CONTINUES INTO THE DAY ON
WEDNESDAY...WITH SIMILAR THREATS AS THOSE TODAY.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

In the hours before

Local storm report, Jun 18, 4:16 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
416 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             1 S BROWNING            48.54N 113.01W
06/18/2013  E1.75 INCH       GLACIER            MT   TRAINED SPOTTER

&&

PN
Local storm report, Jun 18, 4:28 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
428 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             7 NNE BROWNING          48.65N 112.93W
06/18/2013  E1.00 INCH       GLACIER            MT   TRAINED SPOTTER

            HAIL UP TO QUARTER SIZE FALLING.

&&

BRUSDA
Special weather statement, Jun 18, 4:45 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
445 PM MDT TUE JUN 18 2013

MTZ009-010-046-048-182330-
EASTERN GLACIER MT-EASTERN PONDERA MT-NORTHERN ROCKY MOUNTAIN FRONT
MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
445 PM MDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PONDERA...SOUTHEASTERN
GLACIER AND NORTHWESTERN TETON COUNTIES UNTIL 530 PM MDT...

AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES SOUTHEAST OF HEART BUTTE...OR 26 MILES
NORTHWEST OF CHOTEAU...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VALIER AND DUPUYER.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4845 11254 4828 11207 4790 11251 4804 11286
TIME...MOT...LOC 2245Z 214DEG 17KT 4809 11255

MLV
Special weather statement, Jun 18, 4:55 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
455 PM MDT TUE JUN 18 2013

MTZ009-010-046-182345-
EASTERN GLACIER MT-EASTERN PONDERA MT-NORTHERN ROCKY MOUNTAIN FRONT
MT-
455 PM MDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PONDERA AND SOUTHERN
GLACIER COUNTIES UNTIL 545 PM MDT...

AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF HEART BUTTE...OR 32 MILES
SOUTHWEST OF CUT BANK...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE HEART BUTTE AND MAINLY
RURAL AREAS OFSOUTHERN GLACIER COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4872 11268 4855 11237 4823 11290 4836 11312
TIME...MOT...LOC 2255Z 219DEG 26KT 4838 11288

MLV
Local storm report, Jun 18, 5:01 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
501 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             4 SSE SAINT MARY        48.70N 113.39W
06/18/2013  E1.75 INCH       GLACIER            MT   PUBLIC

            MOTORIST ON HIGHWAY 49 REPORTED QUARTER-SIZED HAIL WAS
            CURRENTLY FALLING AND HAD DAMAGED HIS CAR.

&&

MPJ
Local storm report, Jun 18, 5:04 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
504 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             4 SSE SAINT MARY        48.70N 113.39W
06/18/2013  E1.00 INCH       GLACIER            MT   PUBLIC

            MOTORIST ON HIGHWAY 49 REPORTED QUARTER-SIZED HAIL WAS
            CURRENTLY FALLING AND HAD DAMAGED HIS CAR.

&&

CORRECTED EVENT

MPJ

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:02 PM MDTSpecial Weather StatementTFXCascade58 min
Jun 17, 6:52 PM MDTSpecial Weather StatementTFXTeton53 min
Jun 17, 7:46 PM MDTSpecial Weather StatementTFX44 min
Jun 17, 9:30 PM MDTSpecial Weather StatementTFXMeagher45 min
Jun 18, 12:33 AM MDTSpecial Weather StatementTFXMeagher42 min
Jun 18, 2:44 PM MDTSpecial Weather StatementTFXLewis and Clark46 min
Jun 18, 3:03 PM MDTSpecial Weather StatementTFXTeton42 min
Jun 18, 3:29 PM MDTSpecial Weather StatementTFXLewis and Clark46 min
Jun 18, 3:47 PM MDTSpecial Weather StatementTFXPondera43 min
Jun 18, 3:53 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton52 min
Jun 18, 3:56 PM MDTSpecial Weather StatementTFXGlacier34 min
Jun 18, 4:09 PM MDTSevere Thunderstorm WarningTFXGlacier51 min
Jun 18, 4:45 PM MDTSpecial Weather StatementTFXPondera45 min
Jun 18, 4:55 PM MDTSpecial Weather StatementTFXGlacier50 min
Jun 18, 4:57 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera48 min
Jun 18, 5:00 PM MDTSevere Thunderstorm WarningTFXGlacier60 min
Jun 18, 5:36 PM MDTSpecial Weather StatementTFXPondera24 min
Jun 18, 5:40 PM MDTSpecial Weather StatementTFXCascade50 min

Nearby

Flash Flood Warnings in Montana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.